# SDR SWAA2014120434675

- Difficulty date: October 7, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 88,567 hours, 65,982 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER RIB CRACKED AT WBL 135.5, BETWEEN STRINGER 2 TO 3.  REPAIRED RIB IAW EA.
